# SDR AALA201902259022

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737-8
- Aircraft serial: 44467
- Aircraft time: 158 hours, 65 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Port
- Condition: Inoperative
- Location: Row 22fed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, A STRANGE ODOR WAS DETECTED,  THE ODOR OCCURRED IN THE CABIN WHEN STARTING THE APU AND PUTTING ON THE AIR CON.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED CARD 05-96-70, DURING INSPECTION, FOUND THE POWER PORT AT ROW 22FED INOPERATIVE. REPAIRED.  NO FURTHER ODOR NOTED IN CABIN.
